Alert archive / Pennsylvania / Flash Flood Warnings in 2009
Flash Flood Warning 14, NWS State College, PA
NWS State College, PA issued this flash flood warning at Jul 11, 2009, 10:33 PM EDT for 6 counties in Pennsylvania. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2009, 10:33 PM EDT (02:33 UTC)
- Expired
- Jul 12, 2009, 2:54 AM EDT
- In force
- 4 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Columbia County, PA, Montour County, PA, Northumberland County, PA, Schuylkill County, PA, Snyder County, PA, Union County, PA
The radar
The State College radar (KCCX), 133 km from the middle of the area, began a volume at 02:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 12:00 AM EDT | FLASH FLOOD | 1 E Bloomsburg, PA | TWO RAIN GAUGE REPORTS OF 3.55 AND 4.00 INCHES OF RAIN MEASURED JUST EAST OF THE BLOOMSBURG FAIRGROUNDS. ROADWAYS COVERED BY WATER AND ROCKS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 87 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 2.6 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1607 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 830 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 6.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KCTP 120233
FFWCTP
PAC037-093-097-107-109-119-120830-
/O.NEW.KCTP.FF.W.0014.090712T0233Z-090712T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1033 PM EDT SAT JUL 11 2009
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MONTOUR COUNTY...
NORTHEASTERN SNYDER COUNTY...
SCHUYLKILL COUNTY...
NORTHUMBERLAND COUNTY...
COLUMBIA COUNTY...
EASTERN UNION COUNTY...
* UNTIL 430 AM EDT SUNDAY...
* AT 1027 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATES
AND RAIN GAGE REPORTS INDICATED VERY HEAVY RAIN OF 2 TO 3 INCHES
FROM NUMEROUS TRAINING THUNDERSTORMS THAT HAVE OCCURRED THROUGH
THIS EVENING ACROSS COLUMBIA...EASTERN UNION...MONTOUR...
NORTHEASTERN SNYDER...NORTHUMBERLAND AND SCHUYLKILL COUNTIES.
ADDITIONAL THUNDERSTORMS WILL BRING ANOTHER 1 TO 1.5 INCHES OF RAIN
TO PORTIONS OF THE WARNED AREA OVERNIGHT.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DANVILLE...
SELINSGROVE...ASHLAND...FRACKVILLE...MAHANOY CITY...MINERSVILLE...
POTTSVILLE...SCHUYLKILL HAVEN...SHENANDOAH...ST. CLAIR...TAMAQUA...
KULPMONT...MILTON...MOUNT CARMEL...NORTHUMBERLAND...SHAMOKIN...
SUNBURY...BLOOMSBURG...LEWISBURG AND MIFFLINBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
&&
LAT...LON 4058 7608 4050 7644 4065 7670 4066 7670
4066 7672 4085 7712 4105 7713 4118 7631
4095 7620 4090 7601 4074 7577
$$
FORECASTER: LAMBERT1 follow-up statement
000
WGUS71 KCTP 120654
FFSCTP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
254 AM EDT SUN JUL 12 2009
PAC037-093-097-107-109-119-120700-
/O.CAN.KCTP.FF.W.0014.000000T0000Z-090712T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTOUR PA-SNYDER PA-SCHUYLKILL PA-NORTHUMBERLAND PA-COLUMBIA PA-
UNION PA-
254 AM EDT SUN JUL 12 2009
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EASTERN UNION...
COLUMBIA...NORTHUMBERLAND...SCHUYLKILL...NORTHEASTERN SNYDER AND
MONTOUR COUNTIES...
THE WATER FROM THE EARLIER HEAVY RAINS HAVE RECEDED...AS A RESULT
FLOOD WATERS NO LONGER POSE A THREAT TO LIFE OR PROPERTY.
THEREFORE...THE FLASH FLOOD WARNING HAS BEEN CANCELLED.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DANVILLE...
SELINSGROVE...ASHLAND...FRACKVILLE...MAHANOY CITY...MINERSVILLE...
POTTSVILLE...SCHUYLKILL HAVEN...SHENANDOAH...ST. CLAIR...TAMAQUA...
KULPMONT...MILTON...MOUNT CARMEL...NORTHUMBERLAND...SHAMOKIN...
SUNBURY...BLOOMSBURG...LEWISBURG AND MIFFLINBURG.
LAT...LON 4058 7608 4050 7644 4065 7670 4066 7670
4066 7672 4085 7712 4105 7713 4118 7631
4095 7620 4090 7601 4074 7577
$$
FORECASTER: BEACHLERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 8:21 PM EDT, 2 hours 12 minutes earlier.
Area forecast discussion, Jul 11, 8:21 PM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 821 PM EDT SAT JUL 11 2009 .SYNOPSIS... A COLD FRONT WILL MOVE THROUGH THE STATE TONIGHT. HIGH PRESSURE WILL PROVIDE MAINLY DRY CONDITIONS FOR INTO EARLY NEXT WEEK. && .NEAR TERM /UNTIL 8 AM SUNDAY MORNING/... ATM REMAINED QUITE MOIST IN THE WAKE OF EARLIER CONVECTION...AHEAD OF THE MAIN COLD FRONT NOW CROSSING OVER THE LOWER GREAT LAKES. SUFFICIENT SHEAR PROFILES AND LINGERING INSTABILITY ALLOWED FOR REDEVELOPMENT OF TSTORMS -- WHICH QUICKLY BECAME WELL-ORGANIZED AND EVENTUALLY STRONG/SEVERE. RADAR INTERROGATION SHOWED MULTIPLE BOWING SEGMENTS AND INTENSE ROTATIONAL COUPLETS/TORNADO VORTEX SIGNATURES. THE STRONGEST STORMS HAD 60DBZ ELEVATED CORES OVER 20KFT. XPC STORMS TO GRADUALLY WEAKEN THROUGH EARLY TONIGHT WITH THE LOSS OF DAYTIME HEATING. HOWEVER...LARGE SCALE FORCING AND COOLING ALOFT ASSOC WITH APPROACHING UPPER TROUGH/COLD FRONT WILL MAINTAIN A SEVERE THREAT FOR THE NEXT FEW HOURS. STILL ANTICIPATE A DRY SECOND HALF OF THE NIGHT AS THE LOW LEVELS DRY OUT FROM NW TO SE IN THE WAKE OF THE FROPA. && .SHORT TERM /8 AM SUNDAY MORNING THROUGH MONDAY NIGHT/... CLEARING LINE SHOULD SLIDE ACROSS THE NRN MTNS TONIGHT WITH TEMPS AND DEWPOINTS FALLING OFF FROM NORTH TO SOUTH. SFC HIGH PRES BUILDING IN FROM THE OH VLY WILL LKLY PROVIDE FAIR WX INTO EARLY NEXT WEEK. HOWEVER...THE AREA WILL REMAIN SUSCEPTIBLE TO LOW AMPLITUDE SHORTWAVE ENERGY TRANSLATING SEWD WITHIN THE FAST NW FLOW ALOFT -- IN BTWN STRONG SCENTRAL U.S. UPPER RIDGE AND PERSISTENT CLOSED VORTEX NEAR HUDSON BAY. SREF GUID SHOWS BLW NORMAL H5 HEIGHTS AND 850 TEMPS WHICH WILL KEEP TEMPS ON THE COOL SIDE OF CLIMO. A WEAK SECONDARY TROUGH AXIS SLIDING SEWD FROM THE LWR GRT LKS MAY TOUCH OFF A FEW SHOWERS ON MONDAY...BUT PROB/CVRG LOOKS QUITE LOW ATTM SO WILL CONT DRY FCST ATTM. && .LONG TERM /TUESDAY THROUGH SATURDAY/... MADE ONLY MINOR CHANGES TO THE MEDIUM-LONG TERM FORECAST THIS AM GIVEN THE IMPENDING SEVERE WEATHER THREAT. TODAYS 00/06Z ENSEMBLE RUNS SHOW VERY LITTLE CHANGE IN THE OVERALL FLOW PATTERN ALOFT...WITH STUBBORN TROUGHING REMAINING ALONG THE WCOAST OF NOAM AND ACROSS SERN CANADA/NORTHEASTERN CONUS FOR THE FORESEEABLE FUTURE. INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS STILL XPCD FROM MID WEEK ON AS THE LOW LEVEL FLOW VEERS AROUND TO THE SOUTH/WEST. HPC PROGS CONTINUE TO SHOW A WARM FRONT LIFTING NEWD FROM THE OH VLY WED FOLLOWED BY A COLD FROPA FOR THUR/FRI. TEMPERATURES WILL REMAIN NEAR TO SLIGHTLY BELOW NORMAL AS HEIGHTS REMAIN SUPPRESSED OVER THE NORTHEAST STATES THROUGH THE END OF THE PD. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... LAST GASP OF SHOWERS AND HEAVY THUNDERSTORMS MOVING THROUGH CENTRAL PA AT THIS TIME. ONLY AIRFIELDS TO BE AFFECTED WILL BE KIPT AND KMDT. THROUGH 12/02Z. ELSEWHERE...IMPROVING CONDITIONS TO MVFR THEN VFR OVER THE NEXT FEW HOURS PER UPSTREAM OBS. AS THE FRONT PASSES FROM WEST TO EAST THIS EVENING...WENT VFR TO MVFR OVERNIGHT THEN GOOD VFR FROM EARLY MORNING HOURS ON SUNDAY. WINDS BEHIND THE FRONT ON SUNDAY WILL BE BREEZY FROM THE NORTHWEST. OUTLOOK... SUN-TUE...VFR. LCL/VLY BR/FG PSBL EACH AM. WED...MAINLY VFR. MVFR IN SHRA PSBL. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DANGELO NEAR TERM...STEINBUGL SHORT TERM...BEACHLER/STEINBUGL LONG TERM...STEINBUGL AVIATION...TYBURSKI
Hazardous weather outlook, Jul 11, 10:11 AM EDT, 12 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1011 AM EDT SAT JUL 11 2009 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-121415- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 1011 AM EDT SAT JUL 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...AS A COLD FRONT PUSHES ACROSS THE REGION. THE MAIN THREATS WOULD BE FOR DAMAGING WIND GUSTS AND HAIL...BUT TORNADOES MAY BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. DANGELO
In the hours before
Special weather statement, Jul 11, 8:44 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
844 PM EDT SAT JUL 11 2009
PAZ004-120130-
WARREN PA-
844 PM EDT SAT JUL 11 2009
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WARREN COUNTY...
AT 844 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 42 MILES NORTHWEST
OF WARREN...MOVING EAST AT 35 MPH.
WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR COLUMBUS AROUND 915 PM...BEAR LAKE AROUND 920
PM...LOTTSVILLE AROUND 925 PM AND SUGAR GROVE AROUND 930 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62.
LAT...LON 4200 7909 4179 7921 4194 7963 4199 7963
4200 7962
EXPERIMENTAL
FORECASTER: LAMBERTSpecial weather statement, Jul 11, 9:20 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
920 PM EDT SAT JUL 11 2009
PAZ058-120200-
SCHUYLKILL PA-
920 PM EDT SAT JUL 11 2009
...STRONG THUNDERSTORMS WILL AFFECT SCHUYLKILL COUNTY THROUGH 10 PM
EDT...
AT 918 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM
SHENANDOAH TO MINERSVILLE TO 12 MILES NORTHWEST OF
MYERSTOWN...MOVING EAST AT 40 MPH.
WIND GUSTS TO 50 MPH AND HAIL BETWEEN PEA...AND DIME SIZE ARE
POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE
STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL
ROADSIDE DITCHES AND SMALL STREAMS.
THESE STORMS WILL BE NEAR ST. CLAIR AROUND 925 PM...TUSCARORA AROUND
930 PM...TAMAQUA AROUND 935 PM...ORWIGSBURG AROUND 940 PM...NEW
RINGGOLD AROUND 945 PM AND SNYDERS AROUND 950 PM.
THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 97 AND 139.
LAT...LON 4072 7579 4064 7599 4058 7602 4058 7607
4053 7618 4049 7643 4055 7652 4069 7645
4080 7629 4092 7624 4095 7621 4091 7603
4092 7600 4083 7591 4075 7577
EXPERIMENTAL
FORECASTER: LAMBERTLocal storm report, Jul 11, 9:37 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
937 PM EDT SAT JUL 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM TSTM WND DMG NORTHERN CAMBRIA 40.67N 78.78W
07/11/2009 CAMBRIA PA LAW ENFORCEMENT
SEVERAL REPORTS OF TREES AND WIRES DOWN IN NORTHERN
CAMBRIA AND SUSQUEHANNA TWP.
0745 PM TSTM WND DMG 3 N LOCK HAVEN 41.18N 77.45W
07/11/2009 CLINTON PA LAW ENFORCEMENT
TREES REPORTED DOWN ALONG RT 664 HALF A MILE SOUTH OF
SWISSDALE.
0800 PM TSTM WND DMG LEWISTOWN 40.60N 77.57W
07/11/2009 MIFFLIN PA LAW ENFORCEMENT
TREES REPORTED DOWN NEAR THE WALNUT ST EXIT OF RT 322.
0931 PM HAIL LINGLESTOWN 40.34N 76.79W
07/11/2009 E0.88 INCH DAUPHIN PA PUBLIC
&&
CJESpecial weather statement, Jul 11, 10:03 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1003 PM EDT SAT JUL 11 2009
PAZ004-005-010-120230-
ELK PA-MCKEAN PA-WARREN PA-
1003 PM EDT SAT JUL 11 2009
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ELK...SOUTHERN
WARREN AND SOUTHWESTERN MCKEAN COUNTIES...
AT 1002 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 26 MILES NORTH OF
OIL CITY...MOVING EAST AT 40 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR SPRING CREEK AROUND 1010 PM...GARLAND AROUND
1020 PM AND TIDIOUTE AROUND 1030 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...
STATE ROAD 59...STATE ROAD 66.
LAT...LON 4189 7962 4179 7873 4152 7880 4156 7896
4162 7896 4162 7898 4162 7926 4170 7963
EXPERIMENTAL
FORECASTER: LAMBERTSpecial weather statement, Jul 11, 10:05 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1005 PM EDT SAT JUL 11 2009
PAZ005-006-037-120300-
MCKEAN PA-POTTER PA-TIOGA PA-
1005 PM EDT SAT JUL 11 2009
...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN MCKEAN...NORTHERN
POTTER AND NORTHERN TIOGA COUNTIES...
AT 1002 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 28 MILES
EAST OF OLEAN TO 11 MILES EAST OF OLEAN TO BRADFORD...MOVING
SOUTHEAST AT 40 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR SHINGLEHOUSE AROUND 1020 PM...ULYSSES
AROUND 1030 PM...KNOXVILLE AROUND 1040 PM AND DENTON HILL STATE PARK
AROUND 1100 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15...
STATE ROAD 446...STATE ROAD 449.
LAT...LON 4182 7702 4170 7745 4176 7802 4200 7855
4201 7742
EXPERIMENTAL
FORECASTER: LAMBERTSpecial weather statement, Jul 11, 10:11 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1011 PM EDT SAT JUL 11 2009
PAZ066-120330-
LANCASTER PA-
1011 PM EDT SAT JUL 11 2009
...STRONG THUNDERSTORMS WILL AFFECT NORTHERN AND EASTERN LANCASTER
COUNTY THROUGH 1130 PM EDT...
AT 1009 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM
MYERSTOWN TO MOUNT JOY...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE
STORMS. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
THESE STORMS WILL BE NEAR LITITZ...AND LANDISVILLE AROUND 1020 PM...
ROTHSVILLE...EPHRATA...EAST PETERSBURG...AND DENVER AROUND 1025 PM...
REAMSTOWN...AKRON...AND ADAMSTOWN AROUND 1030 PM AND LANCASTER AROUND
1035 PM.
THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 268
AND 295.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
283...ROUTE 30...ROUTE 222...ROUTE 322...STATE ROAD 41...STATE ROAD
501.
LAT...LON 4013 7590 4011 7593 4005 7594 3997 7599
3993 7599 3992 7601 4012 7654 4023 7643
4025 7637 4025 7632 4032 7615 4015 7589
EXPERIMENTAL
FORECASTER: LAMBERTThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 8:07 PM EDT | Special Weather Statement | CTP | Lancaster | 38 min |
| Jul 11, 8:28 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland, Snyder, Union | 62 min |
| Jul 11, 8:38 PM EDT | Areal Flood Advisory | CTP | Dauphin, Juniata, Lebanon, Northumberland, Perry, Schuylkill | 3 hr |
| Jul 11, 8:43 PM EDT | Special Weather Statement | CTP | Schuylkill | 32 min |
| Jul 11, 8:44 PM EDT | Special Weather Statement | CTP | Warren | 46 min |
| Jul 11, 9:06 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon, Perry | 54 min |
| Jul 11, 9:20 PM EDT | Special Weather Statement | CTP | Schuylkill | 40 min |
| Jul 11, 9:29 PM EDT | Areal Flood Advisory | CTP | Columbia, Montour, Northumberland, Schuylkill | 3 hr |
| Jul 11, 9:54 PM EDT | Areal Flood Advisory | CTP | Montour, Northumberland, Snyder, Union | 3 hr |
| Jul 11, 10:03 PM EDT | Special Weather Statement | CTP | Warren | 27 min |
| Jul 11, 10:05 PM EDT | Special Weather Statement | CTP | Potter, Tioga | 55 min |
| Jul 11, 10:11 PM EDT | Special Weather Statement | CTP | Lancaster | 79 min |
| Jul 11, 10:34 PM EDT | Special Weather Statement | CTP | Warren | 56 min |
| Jul 11, 10:53 PM EDT | Special Weather Statement | CTP | Potter, Tioga | 52 min |
| Jul 11, 11:10 PM EDT | Special Weather Statement | CTP | Cameron, Elk | 65 min |
| Jul 11, 11:27 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Elk, Potter | 48 min |
| Jul 11, 11:45 PM EDT | Areal Flood Advisory | CTP | Lancaster, Lebanon | 3 hr |
| Jul 11, 11:48 PM EDT | Special Weather Statement | CTP | Lancaster | 27 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.